Recurrent Acute Pancreatitis Associated With Hydrochlorothiazide Use: A Case Report.
Аннотация
Acute pancreatitis (AP) is a common inflammatory condition of the pancreas, often caused by gallstones or alcohol. However, drug-induced acute pancreatitis (DIAP) is a rare and challenging diagnosis that requires thorough medication reconciliation and a high degree of clinical suspicion. This case report describes a 58-year-old African-American female patient who presented to the emergency department on two occasions with severe epigastric pain, elevated lipase levels, and imaging findings consistent with AP. After excluding common causes of AP, hydrochlorothiazide (HCTZ) was identified as the likely trigger. Discontinuation of HCTZ resulted in symptom resolution, with no recurrence during follow-up. This case underscores the importance of considering DIAP, particularly in patients on HCTZ who present with unexplained, recurrent AP.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.